... are gone. I tried both Kava Kava and GABA. While years ago I got great relief from Kava Kava, this time around nothing. The GABA reaction was immediate and it made my anxiety much worse. I quit taking it immediately. Will the effect of L-tryptophan diminish over time, thus causing me to increase my dosage (1000 mg/3xday)? Should I consider 5-HTP as well, switching it out with the L-Tryptophan after a few weeks and then reverting back? Can both be taken together? How much seratonin adding is too much? How do you know if your body is getting too much seratonin and causing damage? After getting burned on the GABA and the Kava Kava I wanted to research well before making any more purchases
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 31 Jan 2012 • 1 answer
Generalized Anxiety Disorder - I have been on 200mg of Zoloft and .5mg of Xanax 2-3 times a day now?
Posted 18 May 2012 • 4 answers
Posted 4 Jul 2013 • 1 answer
Posted 12 Oct 2016 • 3 answers